Loading [MathJax]/jax/output/CommonHTML/jax.js
Sibirskii Zhurnal Industrial'noi Matematiki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirskii Zhurnal Industrial'noi Matematiki, 2020, Volume 23, Number 2, Pages 17–40
DOI: https://doi.org/10.33048/SIBJIM.2020.23.202
(Mi sjim1085)
 

This article is cited in 8 scientific papers (total in 8 papers)

Simulation of the stationary nonisothermal MHD flows of polymeric fluids in channels with interior heating elements

A. M. Blokhinab, B. V. Semisalovbc

a Sobolev Institute of Mathematics SB RAS, pr. Acad. Koptyuga 4, Novosibirsk 630090, Russia
b Novosibirsk State University, ul. Pirogova 1, Novosibirsk 630090, Russia
c Federal Research Center for Information and Computational Technologies, pr. Acad. Lavrentyeva 6, Novosibirsk 630090, Russia
References:
Abstract: Basing on the rheological mesoscopic Pokrovskii–Vinogradov model, the equations of nonrelativistic magneto-hydrodynamics, and the heat conduction equation with dissipative terms, we obtain a closed coupled system of nonlinear partial differential equations that describes the flow of solutions and melts of linear polymers. We take into account the rheology and induced anisotropy of polymeric fluid flow as well as mechanical, thermal, and electromagnetic impacts. The parameters of the equations are determined by mechanical tests with up-to-date materials and devices used in additive technologies (as 3D printing). The statement is given of the problems concerning stationary polymeric fluid flows in channels with circular and elliptical cross-sections with thin inclusions (some heating elements). We show that, for certain values of parameters, the equations can have three stationary solutions of high order of smoothness. Just these smooth solutions provide the defect-free additive manufacturing. To search for them, some algorithm is used that bases on the approximations without saturation, the collocation method, and some special relaxation method. Under study are the dependencies of the distributions of the saturation fluid velocity and temperature on the pressure gradient in the channel.
Keywords: polymeric fluid, mesoscopic model, nonisothermal MHD flow, heat dissipation, nonlinear boundary-value problem, multiplicity of solutions, method without saturation.
Funding agency Grant number
Russian Science Foundation 20-11-20036
Received: 13.09.2019
Revised: 05.12.2019
Accepted: 05.12.2019
English version:
Journal of Applied and Industrial Mathematics, 2020, Volume 14, Issue 2, Pages 222–241
DOI: https://doi.org/10.1134/S1990478920020027
Bibliographic databases:
Document Type: Article
UDC: 519.632.4:532.135
Language: Russian
Citation: A. M. Blokhin, B. V. Semisalov, “Simulation of the stationary nonisothermal MHD flows of polymeric fluids in channels with interior heating elements”, Sib. Zh. Ind. Mat., 23:2 (2020), 17–40; J. Appl. Industr. Math., 14:2 (2020), 222–241
Citation in format AMSBIB
\Bibitem{BloSem20}
\by A.~M.~Blokhin, B.~V.~Semisalov
\paper Simulation of the stationary nonisothermal MHD flows of polymeric fluids in channels with interior heating elements
\jour Sib. Zh. Ind. Mat.
\yr 2020
\vol 23
\issue 2
\pages 17--40
\mathnet{http://mi.mathnet.ru/sjim1085}
\crossref{https://doi.org/10.33048/SIBJIM.2020.23.202}
\elib{https://elibrary.ru/item.asp?id=45433533}
\transl
\jour J. Appl. Industr. Math.
\yr 2020
\vol 14
\issue 2
\pages 222--241
\crossref{https://doi.org/10.1134/S1990478920020027}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85087788808}
Linking options:
  • https://www.mathnet.ru/eng/sjim1085
  • https://www.mathnet.ru/eng/sjim/v23/i2/p17
  • This publication is cited in the following 8 articles:
    1. Sammar Bashir, Muhammad Sajid, “Interfacial dynamics of two immiscible second-grade and couple stress fluids in rotating and counter-rotating scenarios”, Fluid Dyn. Res., 56:3 (2024), 035505  crossref
    2. B. V. Semisalov, “Exact Poiseuil-type solutions for flows of viscoelastic polymer fluid through a circular pipe”, J. Appl. Mech. Tech. Phys., 64:4 (2023), 675–685  mathnet  crossref  crossref  elib
    3. B. V. Semisalov, “On a scenario of transition to turbulence for polymer fluid flow in a circular pipe”, Math. Models Comput. Simul., 16:2 (2024), 197–207  mathnet  crossref  crossref
    4. B. V. Semisalov, “Ob odnom podkhode k chislennomu resheniyu zadach Dirikhle proizvolnoi razmernosti”, Sib. zhurn. vychisl. matem., 25:1 (2022), 77–95  mathnet  crossref  mathscinet
    5. B. V. Semisalov, “On an Approach to the Numerical Solution of Dirichlet Problems of Arbitrary Dimensions”, Numer. Analys. Appl., 15:1 (2022), 63  crossref
    6. Boris Semisalov, Vasily Belyaev, Luka Bryndin, Arsenii Gorynin, Alexander Blokhin, Sergey Golushko, Vasily Shapeev, “Verified simulation of the stationary polymer fluid flows in the channel with elliptical cross-section”, Applied Mathematics and Computation, 430 (2022), 127294  crossref
    7. A. M. Blokhin, B. V. Semisalov, “Finding steady Poiseuille-type flows for incompressible polymeric fluids by the relaxation method”, Comput. Math. Math. Phys., 62:2 (2022), 302–315  mathnet  mathnet  crossref  crossref  isi  scopus
    8. A Blokhin, B Semisalov, “Numerical simulation of a stabilizing Poiseuille-type polymer fluid flow in the channel with elliptical cross-section”, J. Phys.: Conf. Ser., 2099:1 (2021), 012014  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Сибирский журнал индустриальной математики
    Statistics & downloads:
    Abstract page:395
    Full-text PDF :193
    References:41
    First page:9
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025